MathSciNet Relay Station
MathSciNet bibliographic data
MR1984227 (2004k:35383) 35R10 (26A33 33C60 33E20 35C15 35G10)
Mainardi, Francesco; Pagnini, Gianni The Wright functions as solutions of the time-fractional diffusion equation. Advanced special functions and related topics in differential equations (Melfi, 2001). Appl. Math. Comput. 141 (2003), no. 1, 51–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement